MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK NEUTRAL LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK NEUTRAL LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1204
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Reaction (2414); Metal Related Pathology (4530)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
 
Event or Problem Description
Allegedly the patient was revised due to mom complications.Left hip.
 
Additional Manufacturer Narrative
Updated section b5, e1, f and h6.Correction on aware date, incident description and initial reporter.Updated event and evaluation codes.
 
Event or Problem Description
Allegedly the patient was revised due to mom complications: high cocr ion levels.Left hip.

Brand Name
PROFEMUR NECK NEUTRAL LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9150827
Report Number3010536692-2019-01071
Device Sequence Number1825467
Product Code JDL
UDI-Device IdentifierM684PHAC12041
UDI-PublicM684PHAC12041
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1204
Device Catalogue NumberPHAC1204
Device Lot Number08977193001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date11/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR